Home > Research > Publications & Outputs > Integrable operators and squares of Hankel oper...
View graph of relations

Integrable operators and squares of Hankel operators.

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>15/04/2008
<mark>Journal</mark>Journal of Mathematical Analysis and Applications
Issue number2
Volume340
Number of pages11
Pages (from-to)943-953
<mark>State</mark>Published
<mark>Original language</mark>English

Abstract

Integrable operators arise in random matrix teory, where they describe the asymptotic distributions of large self-adjoint random matrices from the generalized unitary ensembles. This paper gives sufficient conditions for an integrable operator to be the square of a hankel operator, and applies the condition to the Airy. associated Laguerre, modified Bessel and Whittaker functions.

Bibliographic note

The final, definitive version of this article has been published in the Journal, Journal of Mathematical Analysis and Applications 340 (2), 2008, © ELSEVIER.